# SDR QMLA1218200808056

- Difficulty date: December 18, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N224LN
- Make and model: Bell 222U
- Aircraft serial: 47552
- Aircraft time: 11,762 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED HOSPITAL FOR RETURN TO BASE ON THIRD LEG OF SECOND MISSION OF THE DAY. APPROX 5 MIN INTO FLIGHT, A CREWMEMBER STATED THAT HE SMELLED AN ELECTRICAL ODOR EMITTING IN THE AFT AREA OF THE CABIN. PILOT CHECKED GAUGES, WHICH ALL WERE IN NORMAL OPERATING RANGES, AND PROCEEDED TO NEAREST AIRPORT TO HAVE A MECHANIC INVESTIGATE POTENTIAL ACFT PROBLEM. MECHANIC WENT TO ACFT AND COULD NOT SMELL AN ODOR. MECHANIC REQUESTED PILOT TO RUN THE ACFT AND RECONFIGURED MEDICAL AND INTERIOR TO MATCH WHEN THE ODOR WAS ENCOUNTERED. RAN THE AIRCRAFT FOR 20 MINUTES, INSPECTED WALL AND OUTLETS BUT COULD NOT DETECT THE ODOR.
